Advertisement

Periodica Mathematica Hungarica

, Volume 7, Issue 2, pp 153–160 | Cite as

On the oscillation of Bôcher's pairs with respect to half-linear differential equations and systems

  • I. Bihari
Article

AMS (MOS) subject classifications (1970)

Primary 34C10 Secondary 34C15 

Key words and phrases

Oscillation half-linear differential equation Sturmian theory Bôcher's pairs 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Ch. Sturm, Sur les équations différentielles linéaires du second ordre,J. Math. Pures Appl. 1 (1836), 106–186.Google Scholar
  2. [2]
    M. Bôcher, On certain pairs of transcendental functions whose roots separate each other,Trans. Amer. Math. Soc. 26 (1901), 428–436.Google Scholar
  3. [3]
    I. Bihari, Extension of certain theorems of the Sturmian type to nonlinear second order differential equations,Magyar Tud. Akad. Mat. Kutató Int. Közl. 3 (1958); 13–20 (Hungarian and Russian summaries).MR 21 # 2096aGoogle Scholar
  4. [4]
    I. Bihari, On the second order half-linear differential equation,Studia Sci. Math. Hungar. 3 (1968), 411–437.MR 42 # 2092Google Scholar

Copyright information

© Akadémiai Kiadó 1976

Authors and Affiliations

  • I. Bihari
    • 1
  1. 1.Mta Matematikai Kutató IntézeteBudapestHungary

Personalised recommendations